Source: J. Math. Soc. Japan
Volume 63, Number 3
In our recent paper  in this journal, we have studied strong relations between metrics of spaces and box-counting dimensions by use of Alexandroff-Urysohn metrics d induced by normal sequences. In this addendum, we intend to improve the main theorems given in [5, Theorem 0.1 and 0.2] and give the complete solution for a problem of metrics and two box-counting dimensions.
Full-text: Access denied (no subscription
We're sorry, but we are unable to provide
you with the full text of this article because we are not able to identify
you as a subscriber.
If you have a personal subscription to
this journal, then please login. If you are already logged in, then you
may need to update your profile to register your subscription. Read more about accessing full-text
R. D. Anderson, One-dimensional continuous curves and a homogeneity theorem, Ann. of Math. (2), 68 (1958), 1–16.
Mathematical Reviews (MathSciNet): MR96181
T. Banakh and M. Tuncali, Controlled Hahn-Mazurkiewicz Theorem and some new dimension functions of Peano continua, Topology and its Applications, 154 (2007), 1286–1297.
M. Bestvina, Characterizing $k$-dimensional universal Menger compacta, Mem. Amer. Math. Soc., 71 (1988), no.,380.
Mathematical Reviews (MathSciNet): MR920964
W. Hurewicz and H. Wallman, Dimension Theory, Princeton Univ. Press, Princeton, New Jersey, 1948.
Mathematical Reviews (MathSciNet): MR6493
H. Kato and M. Matsumoto, Characterizations of topological dimension by use of normal sequences of finite open covers and Pontrjagin-Schnirelmann theorem, J. Math. Soc. Japan, to appear.
K. Nagami, Dimension Theory, Academic Press, New York-London, 1970.
Mathematical Reviews (MathSciNet): MR271918
J. Nagata, Modern Dimension Theory, Heldermann Verlag, 1983.
Mathematical Reviews (MathSciNet): MR698449
J. Nagata, Modern General Topology, North-Holland, Amsterdam, 1985.
Mathematical Reviews (MathSciNet): MR831659
J. Nagata, Open problems left in my wake of research, Topology and its Applications, 146/147 (2005), 5–13.
L. Pontrjagin and L. Schnirelmann, Sur une propriété métrique de la dimension, Ann. of Math. (2), 33 (1932), 156–162.